Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

EXTREME Hot_Cold Flashes on Norco

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:26 AM in Pain Medications

I am a little over three weeks post op from bi-lateral discecomy/laminectomy. It was unsuccessful- so now on to a ALIF. My appointment is on Jan 16 with a pain management specialist before I see the general surgeon and then back to the NS to finalize. I am taking 2 NORCO 10-325 every four hours. He upped this from 7.5-325 one week ago. My hot-cold sweats are at an all time high. Crazy goosebumps then extrememely hot and sweaty. This is usually three hours into my medication (1 hour before next dose). I've been on this medication for 14 months and only this high a dose for a week, so it seem withdrawls would be unlikely. Or??? Anyone else with this? I feel like I'm going crazy!
advertisement

Comments

  • I used to get these and at times still do. It is not a whithdrawl effect, well I dont think anyway, it is just the med itself. When this was happening to me I would take 1 &1/2 at hour one, then at hour 2.5 or 3 I would take the other 1/2 and at hour 3.5-4 I would take the next dose the same way. This worked for me but I no longer need to do this as I do not get those effects anymore. I dont know if they effects are from the amount of med that I was taking (2 every 4 hours of the 10/325's) or what. I think it was my body getting used to the dose. My PM doc gave me permission to play around with the dose. She had told me as long as I was not exceeding the daily dosage or exceeding the 2 every 4 hours I was fine to play around with it. Of course I am NOT telling you to do what I did! Please ask your doc before changing your dosage patterns in anyway!!! You can always PM me if you need. Hope these symptoms subside for you! HAPPY NEW YEAR!!! MJ
  • I get this from my methadone and have been on it for a year now. I told my doc and he says that he thinks it is menopausal hot flashes but I think it is the meds.
  • I don't have time to cut my pills, and with my luck I'll drop one or more down the sink if I try during babies' naptime or late at night after the laundry is done. Then mamma will be a real nut, because I treat the pills like gold. I'm taking one tablet every two hours, and no more hot flashes! It must be too much all at once. Great advice thank you! Whew!
Sign In or Register to comment.